# SDR UIEA2021020100173

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,165 hours, 18,506 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Leaking
- Location: Pnue Reg System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR LEAK RT PYLON VISUALLY CHECKED PRESSURE REGULATING VALVE FOR LEAKS.  NO LEAKS NOTED.  OPERATED CENTER ISOLATION VALVE PER AMM 36-11-00 AND L/R ISOLATION VALVE PER AMM 36-11-00.  NO AIR LEAKS SOUNDS NOTED.
